Asymptotic stability in nonlinear elastic materials with dissipation

C. E. Beevers, R. E. Craine

Research output: Contribution to journalArticle

Abstract

This paper is concerned with the effects of dissipation on classical solutions of the displacement and mixed initial-boundary value problems for a nonlinear elastic material. A proof of the asymptotic stability of the null solution in three dimensions is presented and the necessary assumptions are carefully discussed. The derivation of an analogous result for non-zero equilibrium solutions of the one-dimensional problem completes this work. © 1988 Kluwer Academic Publishers.

Original languageEnglish
Pages (from-to)101-110
Number of pages10
JournalJournal of Elasticity
Volume19
Issue number2
DOIs
Publication statusPublished - Jan 1988

Fingerprint Dive into the research topics of 'Asymptotic stability in nonlinear elastic materials with dissipation'. Together they form a unique fingerprint.

Cite this